# SDR UALA2010082303114

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 47,560 hours, 17,675 cycles
- Engine: Pwa PW2040
- Engine time: 61,788 hours, 21,497 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG SURGE, RTFL.  ACCOMPLISHED POWER ASSURANCE CHECK.  NO SURGING NOTICED. EPR 1.42, N2 88.4, EGT 580, FF 14.4 COOLED ENG, SHUTDOWN AND RESTART AND ACCOMPLISHED SAME CHECK WITH THE OTHER EEC, NO CHANGE. ACCOMPLISHED 14TH STAGE BLEED SYS TEST- FAILED TEST.  NO INCREASE IN TEMP OCCURRED DURING TEST. ACCOMPLISHED BORESCOPE OF THE FRONT AND REAR OF THE HPC THROUGH AP-2 AND AP-8. NO LIMITING DEFECTS FOUND. OK TO CONTINUE IN SERVICE WITHOUT LIMITATIONS.
